# SDR DALA2021021600853

- Difficulty date: February 12, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 66,642 hours, 24,828 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP EMERGENCY LIGHTS IN CEILING PANEL ABOVE SEAT ROW 40ABC ARE INOPERATIVE. MAINTENANCE FOUND CHASSIS GROUND TERMINAL GD5402DC LOOSE ON GROUND STUD AND TIGHTENED. SYSTEM OPERATION IS NORMAL. (LP 7574810)
